Alert archive / Kansas / Red Flag Warnings in 2009
Red Flag Warning 6, NWS Wichita, KS
NWS Wichita, KS issued this red flag warning at Mar 4, 2009, 3:59 PM CST for 26 counties in Kansas. It took effect at Mar 5, 2009, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2009, 3:59 PM CST (21:59 UTC)
- In effect from
- Mar 5, 2009, 12:00 PM CST
- Expired
- Mar 5, 2009, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KICT 042159 RFWICT RED FLAG WARNING NATIONAL WEATHER SERVICE WICHITA KS 359 PM CST WED MAR 4 2009 ...EXTREME FIRE DANGER ON THURSDAY AFTERNOON... .UNSEASONABLY WARM TEMPERATURES...GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS WILL GREATLY ELEVATE THE FIRE DANGER LEVELS ACROSS THE AREA ON THURSDAY AFTERNOON. KSZ047-050>053-067>070-082-083-091>094-098-050600- /O.UPG.KICT.FW.A.0005.090305T1800Z-090306T0100Z/ /O.NEW.KICT.FW.W.0006.090305T1800Z-090306T0100Z/ BARTON-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD- KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-CHAUTAUQUA- 359 PM CST WED MAR 4 2009 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...47...50...51...52...53...67...68...69...70...82...83 ...91...92...93...94...98. TEMPERATURES WILL CLIMB INTO THE LOWER TO MIDDLE 80S ON THURSDAY AFTERNOON...AND WILL COMBINE WITH GUSTY SOUTHWEST WINDS TO 30 MPH...AND LOW RELATIVE HUMIDITY LEVELS. THIS IN COMBINATION WITH CURED GRASSLANDS WILL LEAD TO EXTREME FIRE DANGER ON THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ KSZ032-033-048-049-071-072-095-096-099-100-050600- /O.NEW.KICT.FW.W.0006.090305T1800Z-090306T0100Z/ RUSSELL-LINCOLN-ELLSWORTH-SALINE-WOODSON-ALLEN-WILSON-NEOSHO- MONTGOMERY-LABETTE- 359 PM CST WED MAR 4 2009 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM CST THURSDAY. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...32...33...48...49...71...72...95...96...99...100. TEMPERATURES WILL CLIMB INTO THE LOWER TO MIDDLE 80S ON THURSDAY AFTERNOON...AND WILL COMBINE WITH GUSTY SOUTHWEST WINDS TO 30 MPH...AND LOW RELATIVE HUMIDITY LEVELS. THIS IN COMBINATION WITH CURED GRASSLANDS WILL LEAD TO EXTREME FIRE DANGER ON THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SCHRECK
4 follow-up statements
000 WWUS83 KICT 042200 RFWICT RED FLAG WARNING NATIONAL WEATHER SERVICE WICHITA KS 400 PM CST WED MAR 4 2009 ...EXTREME FIRE DANGER ON THURSDAY AFTERNOON... .UNSEASONABLY WARM TEMPERATURES...GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS WILL GREATLY ELEVATE THE FIRE DANGER LEVELS ACROSS THE AREA ON THURSDAY AFTERNOON. KSZ032-033-047>053-067>072-082-083-091>096-098>100-051200- /O.CON.KICT.FW.W.0006.090305T1800Z-090306T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- 400 PM CST WED MAR 4 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM CST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM CST THURSDAY. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...32...33...47...48...49...50...51...52...53...67...68 ...69...70...71...72...82...83...91...92...93...94...95 ...96...98...99...100. TEMPERATURES WILL CLIMB INTO THE LOWER TO MIDDLE 80S ON THURSDAY AFTERNOON...AND WILL COMBINE WITH GUSTY SOUTHWEST WINDS TO 30 MPH...AND LOW RELATIVE HUMIDITY LEVELS. THIS IN COMBINATION WITH CURED GRASSLANDS WILL LEAD TO EXTREME FIRE DANGER ON THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SCHRECK
000 WWUS83 KICT 050958 RFWICT RED FLAG WARNING NATIONAL WEATHER SERVICE WICHITA KS 358 AM CST THU MAR 5 2009 ...EXTREME FIRE DANGER EXPECTED THIS AFTERNOON... .UNSEASONABLY WARM TEMPERATURES...GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS WILL GREATLY ELEVATE THE FIRE DANGER LEVELS ACROSS THE AREA THIS AFTERNOON. KSZ032-033-047>053-067>072-082-083-091>096-098>100-051800- /O.CON.KICT.FW.W.0006.090305T1800Z-090306T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- 358 AM CST THU MAR 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...32...33...47...48...49...50...51...52...53...67...68 ...69...70...71...72...82...83...91...92...93...94...95 ...96...98...99...100. UNSEASONABLY WARM TEMPERATURES IN THE LOW TO MID 80S ARE EXPECTED THIS AFTERNOON...ALONG WITH GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY LEVELS. THIS IN COMBINATION WITH CURED GRASSLANDS WILL LEAD TO EXTREME FIRE DANGER THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ KED
000 WWUS83 KICT 051733 RFWICT RED FLAG WARNING NATIONAL WEATHER SERVICE WICHITA KS 1133 AM CST THU MAR 5 2009 ...EXTREME FIRE DANGER EXPECTED THIS AFTERNOON... .UNSEASONABLY WARM TEMPERATURES...GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS WILL GREATLY ELEVATE THE FIRE DANGER LEVELS ACROSS THE AREA THIS AFTERNOON. KSZ032-033-047>053-067>072-082-083-091>096-098>100-060100- /O.CON.KICT.FW.W.0006.090305T1800Z-090306T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- 1133 AM CST THU MAR 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...32...33...47...48...49...50...51...52...53...67...68 ...69...70...71...72...82...83...91...92...93...94...95 ...96...98...99...100. UNSEASONABLY WARM TEMPERATURES IN THE LOW TO MID 80S ARE EXPECTED THIS AFTERNOON...ALONG WITH GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY LEVELS. THIS IN COMBINATION WITH CURED GRASSLANDS WILL LEAD TO EXTREME FIRE DANGER THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ COX
000 WWUS83 KICT 060044 RFWICT RED FLAG WARNING NATIONAL WEATHER SERVICE WICHITA KS 644 PM CST THU MAR 5 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-060145- /O.EXP.KICT.FW.W.0006.000000T0000Z-090306T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- 644 PM CST THU MAR 5 2009 ...RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CST THIS EVENING. THE RED FLAG WARNING INCLUDED THE FOLLOWING FIRE WEATHER ZONES ...32...33...47...48...49...50...51...52...53...67...68 ...69...70...71...72...82...83...91...92...93...94...95 ...96...98...99...100. $$ ADK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Mar 4, 2:02 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 4, 2:02 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 202 PM CST WED MAR 4 2009 .DISCUSSION... MAIN FORECAST CONCERNS ARE FIRE DANGER ON THURSDAY AND PRECIPITATION CHANCES THIS WEEKEND. TONIGHT-FRIDAY: SATELLITE IMAGERY AND UPPER AIR ANALYSIS SHOW A RIDGE STILL IN PLACE OVER THE CENTRAL PART OF THE COUNTRY...WITH SURFACE OBSERVATIONS SHOWING SOUTHERLY WINDS AND TEMPERATURES CLIMBING INTO THE MIDDLE TO UPPER 60S ACROSS THE FORECAST AREA. TEMPERATURES IN THE TEXAS PANHANDLE ARE IN THE 80S AGAIN THIS AFTERNOON WITH DOWNSLOPE FLOW. TEMPERATURES TONIGHT WILL BE FAIRLY MILD WITH THE CONTINUED SOUTHERLY WINDS AHEAD OF A PACIFIC COLD FRONT. DOWNSLOPE FLOW ON THURSDAY WILL ALLOW TEMPERATURES ACROSS CENTRAL AND SOUTHEAST KANSAS TO CLIMB INTO THE UPPER 70S AND LOWER 80S...WITH SOME MIDDLE 80S NOT OUT OF THE QUESTION. RECORD HIGHS AT KRSL...KSLN...AND KICT ARE 82...83...AND 84 DEGREES RESPECTIVELY. THE SURFACE WINDS WILL BE GUSTY...BUT AT THIS POINT WE THINK THEY WILL REMAIN BELOW ADVISORY CRITERIA. HOWEVER...THE GUSTY WINDS AND WARM TEMPERATURES CAUSE FIRE WEATHER CONCERNS...WHICH ARE DISCUSSED IN THE FIRE WEATHER SECTION BELOW. BEHIND THE FRONT ON FRIDAY...TEMPERATURES WILL BE A FEW DEGREES COOLER BUT THERE WILL NOT BE A LARGE TEMPERATURE CHANGE NOTICED WITH THIS FRONT AS WINDS WILL BECOME SOUTHERLY AGAIN BY AFTERNOON. SATURDAY-TUESDAY: THE PATTERN BECOMES MORE ACTIVE FOR THE WEEKEND INTO EARLY NEXT WEEK...WITH SOUTHWESTERLY FLOW ALOFT AND SOME STRONG SURFACE LOWS COMING THROUGH. PRECIPITATION CHANCES STILL LOOK GOOD FOR SATURDAY INTO SUNDAY...AND AGAIN MONDAY NIGHT INTO TUESDAY. HAVE INCREASED PRECIPITATION CHANCES FOR THESE SYSTEMS TO FOLLOW MODEL TRENDS. THE FRONTS THAT COME THROUGH DURING THIS TIME WILL BE PACIFIC FRONTS...THUS TEMPERATURES WILL REMAIN FAIRLY MILD. BOTH ECMWF AND GFS HAVE BEEN INDICATING AN ARCTIC FRONT WILL PUSH THROUGH TUESDAY NIGHT...BRINGING ANOTHER COLD SNAP TO THE AREA. ONLY MADE MINOR TWEAKS TO TEMPERATURES DURING THIS PERIOD. SCHRECK && .FIRE WEATHER... CONFIDENCE IS STILL HIGH THAT THURSDAY WILL BE A CRITICAL FIRE WEATHER DAY. SOUTHWESTERLY AND WESTERLY DOWNSLOPE WINDS WILL GUSTY...AND RELATIVE HUMIDITIES WILL DROP TO 15 TO 30 PERCENT ACROSS MUCH OF THE AREA. ALL OF THESE INGREDIENTS COMBINE TO CREATE EXTREME FIRE DANGER ACROSS THE ENTIRE AREA ON THURSDAY AFTERNOON. WE WILL UPGRADE THE CURRENT FIRE WEATHER WATCH TO A RED FLAG WARNING...AND WILL ISSUE A RED FLAG WARNING FOR THE REMAINDER OF THE AREA AS WELL. SCHRECK && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU GUSTY WINDS ANTICIPATED FOR MOST LOCATIONS THIS AFTERNOON. WITH SURFACE PRESSURE GRADIENT REMAINS FAIRLY TIGHT OVERNIGHT AND SUSPECT ONLY BRIEF LULL AROUND SUNSET WITH INCREASE LATER THIS EVENING. GUSTY CONDITION WILL CONTINUE ON THU WITH WINDS VEERING DURING THE MORNING. MAINLY CIRRUS ANTICIPATED FOR SKY COVER. GIVEN CURRENT MVFR CEILINGS ACROSS EASTERN OK...OPTED TO UP IN SCT-BKN015 DECK AT KCNU DURING THE EARLY MORNING HOURS. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 47 84 46 76 / 0 0 10 10 HUTCHINSON 46 83 43 73 / 0 0 10 10 NEWTON 47 82 44 72 / 0 0 10 10 ELDORADO 48 83 47 72 / 0 0 10 10 WINFIELD-KWLD 49 85 51 78 / 0 0 10 10 RUSSELL 41 81 37 68 / 0 0 0 10 GREAT BEND 42 82 38 70 / 0 0 0 10 SALINA 45 82 42 69 / 0 0 0 10 MCPHERSON 45 82 43 75 / 0 0 0 10 COFFEYVILLE 51 81 54 75 / 10 10 10 10 CHANUTE 49 80 50 74 / 10 10 10 10 IOLA 49 81 49 73 / 10 10 10 10 PARSONS-KPPF 51 81 52 75 / 10 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 12 PM TO 7 PM CST THURSDAY FOR KSZ032-033- 047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Mar 4, 4:09 AM CST, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 409 AM CST WED MAR 4 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-051015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 409 AM CST WED MAR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THE GRASSLAND FIRE DANGER INDEX WILL CLIMB INTO THE VERY HIGH CATEGORY THIS AFTERNOON...FOR AREAS WEST OF THE KANSAS TURNPIKE. HIGH FIRE DANGER IS EXPECTED FOR AREAS EAST OF THE TURNPIKE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY EXTREME FIRE DANGER IS POSSIBLE ON THURSDAY AFTERNOON...FOR AREAS GENERALLY ALONG AND SOUTH OF HIGHWAY 56...AND WEST OF K-99 HIGHWAY. PLEASE REFER TO THE FIRE WEATHER WATCH STATEMENT FOR FURTHER DETAILS. VERY HIGH FIRE DANGER IS EXPECTED ACROSS THE REST OF THE AREA ON THURSDAY. HIGH FIRE DANGER IS POSSIBLE ON FRIDAY AFTERNOON...FOR PARTS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON SATURDAY AND SUNDAY...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. HIGH FIRE DANGER WILL BE POSSIBLE ACROSS MUCH OF THE AREA OVER THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:34 AM CST | Fire Weather Watch | ICT | Barton, Butler, Chase, Chautauqua, Cowley, Elk and 10 more | 12 hr |
Nearby
Red Flag Warnings in Kansas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.